Hi all, Please can you give me some advice. Been feeling pretty awful and went to see doctor who added pregabalin/lyrica to my medicines, I take amatriptyline at night. Anyway now although I’m not hurting much I feel completely spaced like I’m not in control of my own body and walking a bit like I’m drunk. Is this normal when you go on these pills? I would really appreciate some answers on this as I don’t want to phone the doctor again. Thanks a lot to you, Chis
Title of my post should be PREGABALIN must have been corrected by spell check…can you change the title of a post. Really need help as feel very strange Chis
i personally had to come off the lot just didn’t agree with me. Now use meditation and LDN.
My experience of Lyrica was the same, just couldn’t function on it. Sounded drunk and looked it. Whilst some may get along with it, it wasn’t for me.
Can you just come off it or did you see a doctor. Told hubby this morning I’d ride it out but feel as drunk as a mop and have fallen over this morning. Thanks for your help, Chis
Chris, no don’t just stop it but reduce it gradually. If for example you take it 3 times a day reduce to 2 for a few days then reduce to 1…and so on. If in doubt don’t worry about contacting GP/ MS nurse…that’s what they’re there for. x
Thank you so much for your replies, I think I’m going to ride it out for another few day and see if it settles. I have never used a stick before but think it might keep me upright, not sure? Chis
i was intrigued by the title and a bit disappointed that there isnt any aliens
good luck with your meds
Hi Chris, I have been on pregabalin/lyrica and amitriptyline for about six years now. When I first started to take it I experienced the same feelings as you like I was drunk and not with it. I felt like I couldn’t function. I went back to the doctor and she told me to stick with it and I would feel better. I was fine after a while so you might be the same. I think with all these medications it is trial and error. What will suit one person may not suit another. Good luck. Anne x.
Sorry to disappoint you Carole! Thanks very much Anne for giving me your experience. It’s a bit scary isint it? Thank you to whoever corrected my title too. My husband said I drink enough wine to be able to deal with feeling drunk I only wish I could! Anyway I feel a bit steadier this evening so that a relief. I don’t know what I’d do without this forum. Thank you Chis
Im on pregabalin and have been for years, think,I started on 150mg now I’m,n 600 per day, I can’t remember having,those side effects, but as someone else has,suggested try it for,as,long as you can and maybe these symptoms will,pass, it certainly has helped me with pain.